MAUDE Adverse Event Report: KARL STORZ SE & CO. KG FIBER OPTIC LIGHT CABLE, 250 CM, Ø4.8 MM

KARL STORZ SE & CO. KG FIBER OPTIC LIGHT CABLE, 250 CM, Ø4.8 MM
Model Number 495NCSC
Medical Device Problem Codes Decoupling (1145); Material Separation (1562); Unspecified Valve Regurgitation (4080)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Cross reference the followig complaint id numbers: (b)(4).
 
Event or Problem Description
It was reported the end of the cables falls off of them as a result of a deficiency.No negative impact in state of health reported.Cross reference the followig medwatch numbers: (b)(4), 96105-2025-01590 and 9610617-2025-01582.
 
Additional Manufacturer Narrative
Per investigation by the manufacturing site: the device was sent to the karl storz service department for inspection.During the technical inspection, the error description provided by the customer, "the end of the cables falls off", could be confirmed.The large ring nut on the optical connector has come loose and the knurled sleeve has fallen off.Organic residues are visible in the connector.The knurled sleeve shows normal signs of wear on the surface.Since the large, knurled nut is also stuck, we assume that mechanical damage caused the ring nut to come loose and the optical connector to break apart.The organic residue is due to inadequate clinical reprocessing.No further measures will be taken.The above investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints; no trend was identified.This event is filed under internal complaint id (b)(4).Cross reference the following complaint id numbers: (b)(4).

Brand Name
FIBER OPTIC LIGHT CABLE, 250 CM, Ø4.8 MM
Common Device Name
FIBER OPTIC LIGHT CABLE, 250 CM, Ø4.8 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM   78532,
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key23033184
Report Number9610617-2025-01589
Device Sequence Number9454940
Product Code FCW
UDI-Device Identifier04048551290545
UDI-Public04048551290545
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number495NCSC
Device Catalogue Number495NCSC
Device Lot NumberSN11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown